# SDR HALA2023060200118

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 30,715 hours, 4,990 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 34,886 hours, 5,492 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: EEC201002BZ
- Part serial: BX91421
- Condition: Faulty
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENGINE 2 MINOR FAULT AFTER LANDING. REMOVED AND REPLACED ENG #2 EEC PER AMM 73-21-34. OPS CHECK/ENGINE RUN GOOD. OK FOR SERVICE.  ACCOMPLISHED LAND CAT III TEST PER AMM 22-97-00.
